# SDR UALA2012030201310

- Difficulty date: March 2, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 63,427 hours, 23,546 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH TILLER CENTERED PLANE VEERS NOTICEABLY TO THE RIGHT.  STEERING INPUT ROD, OPS OKAY.
